Alert archive / North Dakota / Flash Flood Warnings in 2014
Flash Flood Warning 7, NWS Bismarck, ND
NWS Bismarck, ND issued this flash flood warning at Aug 16, 2014, 4:29 PM CDT for Stutsman County, North Dakota. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 16, 2014, 4:29 PM CDT (21:29 UTC)
- Expired
- Aug 16, 2014, 7:30 PM CDT
- In force
- 3 hr
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Flood severity
- None
County Stutsman County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 123 km from the middle of the area, began a volume at 21:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 16, 5:15 PM CDT | FLASH FLOOD | Jamestown, ND | THE FOURTH AVENUE NE VIADUCT IS BARRICADED NEAR THE RAILROAD TRACKS DUE TO WATER OVER THE ROADWAY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 46 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 9.5 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1062 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 565 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 42 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
580
WGUS53 KBIS 162129
FFWBIS
NDC093-170030-
/O.NEW.KBIS.FF.W.0007.140816T2129Z-140817T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
429 PM CDT SAT AUG 16 2014
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EAST CENTRAL STUTSMAN COUNTY IN SOUTHEAST NORTH DAKOTA...
* UNTIL 730 PM CDT
* AT 426 PM CDT...DOPPLER RADAR INDICATED SLOW MOVING THUNDERSTORMS
WITH VERY HEAVY RAIN OVER THE CITY OF JAMESTOWN. LOCAL LAW
ENFORCEMENT OFFICIALS REPORTED THREE TO SIX INCHES OF WATER ON
CITY ROADS IN PARTS OF JAMESTOWN. ADDITIONAL RAINFALL IS POSSIBLE
THROUGH THIS EVENING.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR ON CITY STREETS AND LOW LYING AREAS. SOME LOCATIONS THAT
WILL EXPERIENCE FLOODING INCLUDE...JAMESTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 4692 9860 4686 9859 4685 9866 4686 9877
4694 9873 4695 9866
$$
HEINERT2 follow-up statements
766
WGUS73 KBIS 162350
FFSBIS
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
650 PM CDT SAT AUG 16 2014
NDC093-170030-
/O.CON.KBIS.FF.W.0007.000000T0000Z-140817T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
STUTSMAN ND-
650 PM CDT SAT AUG 16 2014
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR EAST CENTRAL STUTSMAN
COUNTY UNTIL 730 PM CDT...
AT 647 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT
FLOODING WAS OCCURRING ON AREA STREETS IN THE CITY OF JAMESTOWN.
THESE STREETS WERE BARRICADED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF WILL CAUSE FLOODING OF URBAN
AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER DRAINAGE
AREAS AND LOW LYING SPOTS.
DO NOT DRIVE AROUND BARRICADES. THEY ARE THERE FOR A REASON. DO NOT
DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY.
THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY.
&&
LAT...LON 4692 9860 4686 9859 4685 9866 4686 9877
4694 9873 4695 9866
$$
HEINERT196
WGUS73 KBIS 170028
FFSBIS
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
728 PM CDT SAT AUG 16 2014
NDC093-170043-
/O.EXP.KBIS.FF.W.0007.000000T0000Z-140817T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
STUTSMAN ND-
728 PM CDT SAT AUG 16 2014
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR EAST CENTRAL
STUTSMAN COUNTY WILL BE ALLOWED TO EXPIRE AT 730 PM CDT...
A FLOOD ADVISORY WILL REMAIN IN EFFECT.
IF ONGOING FLOODING HAS BEEN OBSERVED WITHOUT PROPER SIGNING OR
BARRICADES...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 4692 9860 4686 9859 4685 9866 4686 9877
4694 9873 4695 9866
$$
HEINERTWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this flash flood warning went out at Aug 16, 3:55 PM CDT, 34 minutes earlier.
Area forecast discussion, Aug 16, 3:55 PM CDT, 34 minutes before
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE BISMARCK ND 355 PM CDT SAT AUG 16 2014 .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 320 PM CDT SAT AUG 16 2014 HEAVY RAINFALL THIS AFTERNOON AND EVENING...AND SEVERE POTENTIAL ON SUNDAY WILL HIGHLIGHT THE SHORT TERM FORECAST. THE FOCUS FOR VERY HEAVY RAINFALL AND FLASH FLOODING FOR THE REMAINDER OF THE AFTERNOON AND EARLY EVENING REMAINS ACROSS THE SOUTH CENTRAL AND SOUTHERN JAMES RIVER VALLEY. SEE WPC MESOSCALE PRECIPITATION DISCUSSION...MPD #280 FOR DETAILS. FOR SUNDAY...DEEP LAYER SHEAR INCREASES WITH THE ARRIVAL OF THE NORTHERN ROCKIES UPPER LEVEL LOW TO INTERACT WITH THE ANOMALOUSLY MOIST AIRMASS IN PLACE. THIS WILL PROMOTE THE POTENTIAL FOR A ROUND OF POSSIBLY SEVERE THUNDERSTORMS CENTRAL SUNDAY AFTERNOON AND EVENING. SPC HAS PLACED MUCH OF THE CWA IN A SLIGHT RISK FOR SUNDAY. SEE THE SPC DAY TWO SEVERE CONVECTIVE OUTLOOK FOR DETAILS. .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 320 PM CDT SAT AUG 16 2014 AN UNUSUALLY ACTIVE MID TO LATE AUGUST WEATHER PATTERN WILL HIGHLIGHT THE EXTENDED FORECAST. THE 12 UTC GUIDANCE SUITE IS IN AGREEMENT ON THE SIGNIFICANT SHORT WAVE ACROSS THE NORTHERN ROCKIES ON SATURDAY FINALLY PROPAGATING INTO MINNESOTA LATE MONDAY...WITH SHORT WAVE RIDGE BUILDING ACROSS THE REGION ON TUESDAY. THEREAFTER...A BROAD UPPER LEVEL TROUGH DEEPENS THROUGH THE END OF NEXT WEEK ACROSS THE NORTHERN ROCKIES AND INTO THE NORTHERN PLAINS. UNDER THIS PATTERN...THE ONLY DAY NOT FAVORED FOR THUNDERSTORMS IS TUESDAY...WITH A LACK OF ANY SIGNIFICANT WARMTH TEMPERATURE WISE. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON) ISSUED AT 320 PM CDT SAT AUG 16 2014 MVFR/IFR CONDITIONS IN RAIN/THUNDERSTORMS/FOG AND STRATUS AT KBIS AND KJMS LATE THIS AFTERNOON AND EARLY EVENING. STRATUS AND FOG MAY CONTINUE THROUGH THE NIGHT. THUNDERSTORMS IN THE VICINITY OF KISN LATE THIS AFTERNOON AND EVENING. IFR STRATUS CONTINUING AT KMOT THROUGH THE NIGHT. && .HYDROLOGY... ISSUED AT 355 PM CDT SAT AUG 16 2014 SEE THE HYDROLOGIC OUTLOOKS ISSUED AT 342 PM AND 407 PM CDT REGARDING THE KNIFE AND APPLE CREEK BASINS RESPECTIVELY. THE AREAL FLOOD WARNING ACROSS MUCH OF WESTERN NORTH DAKOTA HAS BEEN EXTENDED THROUGH TONIGHT TO ACCOUNT FOR ONGOING OVERLAND FLOODING. WILL ALLOW SHIFTS TO FURTHER EVALUATE IF A FLOOD/FLASH FLOOD WATCH MAY BE NEEDED FOR THE EXPECTED ROUND OF POSSIBLY SEVERE THUNDERSTORMS WITH HEAVY RAINFALL ON SUNDAY. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...AYD LONG TERM...AYD AVIATION...AYD
Hazardous weather outlook, Aug 16, 2:54 PM CDT, 1 hour 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 254 PM CDT SAT AUG 16 2014 NDZ017>019-031>034-172000- MCKENZIE-DUNN-MERCER-GOLDEN VALLEY-BILLINGS-STARK-MORTON- 254 PM CDT SAT AUG 16 2014 /154 PM MDT SAT AUG 16 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED SHOWERS AND THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON THROUGH TONIGHT. ADDITIONAL RAINFALL WILL AGGRAVATE ONGOING FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THUNDERSTORMS ARE POSSIBLE THROUGH THE PERIOD. THE LEAST LIKELY DAY FOR STORMS WILL BE TUESDAY. .SPOTTER INFORMATION STATEMENT... REPORT RAIN AMOUNTS...AND ANY OTHER SIGNIFICANT WEATHER...TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT 701-223-4582...OR ON SOCIAL MEDIA. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS. NDZ004-172000- BOTTINEAU- 254 PM CDT SAT AUG 16 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A RIVER FLOOD WARNING REMAINS IN EFFECT FOR THE SOURIS RIVER NEAR WESTHOPE. SEE WWW.WEATHER.GOV/BIS FOR MORE DETAILS. RAIN SHOWERS WITH EMBEDDED THUNDERSTORMS WILL INCREASE THROUGH THE AFTERNOON AND CONTINUE INTO THE EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THUNDERSTORMS ARE POSSIBLE THROUGH THE PERIOD. THE LEAST LIKELY DAY FOR STORMS WILL BE TUESDAY. SOME STORMS MAY BE SEVERE WITH LARGE HAIL...DAMAGING WINDS AND HEAVY RAIN ON SUNDAY. .SPOTTER INFORMATION STATEMENT... REPORT RAIN AMOUNTS...AND ANY OTHER SIGNIFICANT WEATHER...TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT 701-223-4582...OR ON SOCIAL MEDIA. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS. NDZ001>003-005-009>013-020>023-025-040>046-172000- DIVIDE-BURKE-RENVILLE-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-MCHENRY- PIERCE-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-SLOPE-HETTINGER-GRANT- BOWMAN-ADAMS-SIOUX-EMMONS- 254 PM CDT SAT AUG 16 2014 /154 PM MDT SAT AUG 16 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS MUCH OF NORTHWEST AND CENTRAL NORTH DAKOTA LATE THIS AFTERNOON AND EARLY EVENING. ADDITIONAL SCATTERED SHOWERS AND THUNDERSTORMS ARE FORECAST TONIGHT WEST AND NORTH CENTRAL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THUNDERSTORMS ARE POSSIBLE THROUGH THE PERIOD. THE LEAST LIKELY DAY FOR STORMS WILL BE TUESDAY. SOME STORMS MAY BE SEVERE WITH LARGE HAIL...DAMAGING WINDS AND HEAVY RAIN ON SUNDAY. .SPOTTER INFORMATION STATEMENT... REPORT RAIN AMOUNTS...AND ANY OTHER SIGNIFICANT WEATHER...TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT 701-223-4582...OR ON SOCIAL MEDIA. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS. NDZ035>037-047-048-050-051-172000- BURLEIGH-KIDDER-STUTSMAN-LOGAN-LA MOURE-MCINTOSH-DICKEY- 254 PM CDT SAT AUG 16 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE THIS AFTERNOON INTO THE EVENING. LOCALLY HEAVY RAINFALL IS EXPECTED WHICH MAY LEAD TO LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THUNDERSTORMS ARE POSSIBLE THROUGH THE PERIOD. THE LEAST LIKELY DAY FOR STORMS WILL BE TUESDAY. SOME STORMS MAY BE SEVERE WITH LARGE HAIL...DAMAGING WINDS AND HEAVY RAIN ON SUNDAY. .SPOTTER INFORMATION STATEMENT... REPORT RAIN AMOUNTS...AND ANY OTHER SIGNIFICANT WEATHER...TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT 701-223-4582...OR ON SOCIAL MEDIA. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS. AYD
In the hours before
Local storm report, Aug 16, 3:01 PM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
301 PM CDT SAT AUG 16 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HEAVY RAIN 10 SE KENMARE 48.57N 101.93W
08/16/2014 M1.70 INCH WARD ND CO-OP OBSERVER
RAINFALL TOTAL SO FAR
&&
ACLocal storm report, Aug 16, 3:05 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
305 PM CDT SAT AUG 16 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0303 PM HEAVY RAIN 6 E DICKINSON 46.88N 102.66W
08/16/2014 M8.00 INCH STARK ND BROADCAST MEDIA
RAINFALL TOTAL.
&&
ACSpecial weather statement, Aug 16, 3:18 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
318 PM CDT SAT AUG 16 2014
NDZ037-162115-
STUTSMAN-
318 PM CDT SAT AUG 16 2014
...STRONG THUNDERSTORM OVER CENTRAL STUTSMAN COUNTY...
AT 318 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES NORTHWEST OF ELDRIDGE...OR 12 MILES WEST
OF JAMESTOWN...MOVING EAST AT 20 MPH.
UP TO DIME SIZE HAIL...CONTINUOUS CLOUD TO GROUND LIGHTNING...AND
VERY HEAVY RAIN...WILL ACCOMPANY THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
JAMESTOWN...
BUCHANAN...
ELDRIDGE...
YPSILANTI...
SPIRITWOOD...
STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. VERY HEAVY
RAINFALL CAN QUICKLY LEAD TO FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL
THIS STORM HAS PASSED.
LAT...LON 4670 9846 4687 9914 4709 9911 4707 9846
4699 9846 4698 9843 4682 9842
TIME...MOT...LOC 2017Z 288DEG 17KT 4695 9895
HEINERTLocal storm report, Aug 16, 3:29 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
329 PM CDT SAT AUG 16 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0316 PM FLOOD 5 W MARSHALL 47.14N 102.44W
08/16/2014 DUNN ND PUBLIC
6 TO 8 INCHES OF RAIN. WATER IS 3 FEET DEEP INSIDE THE
FAMILYS GARAGE. 6 FEET HAY BALES AND GRAIN FIELD UNDER
WATER.
&&
TMLocal storm report, Aug 16, 3:30 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
330 PM CDT SAT AUG 16 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0316 PM FLOOD 7 W MARSHALL 47.14N 102.48W
08/16/2014 DUNN ND PUBLIC
8 TO 9 INCES OF RAIN. RESIDENT HAD TO BE RESCUED FROM
THEIR ROOFTOP. RELAYED BY BROADCAST MEDIA.
&&
TMLocal storm report, Aug 16, 4:04 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
404 PM CDT SAT AUG 16 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0402 PM HEAVY RAIN 8 ENE BALDWIN 47.07N 100.59W
08/16/2014 M4.00 INCH BURLEIGH ND PUBLIC
RAINFALL TOTAL SO FAR.
&&
ACThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 16, 12:30 AM CDT | Areal Flood Warning | BIS | Billings, Dunn, Golden Valley, McKenzie, Mercer, Morton and 1 more | 42 hr |
| Aug 16, 7:36 AM CDT | Areal Flood Advisory | BIS | Burleigh, Kidder | 17 hr |
| Aug 16, 9:52 AM CDT | Areal Flood Advisory | BIS | Kidder, Logan | 6 hr |
| Aug 16, 10:35 AM CDT | River Flood Warning | BIS | Mercer | 27 hr |
| Aug 16, 10:59 AM CDT | Flash Flood Warning | BIS | Logan | 3 hr |
| Aug 16, 11:05 AM CDT | Flash Flood Warning | BIS | Burleigh, Kidder | 6 hr |
| Aug 16, 12:12 PM CDT | Areal Flood Advisory | BIS | Logan, McIntosh | 4 hr |
| Aug 16, 1:52 PM CDT | Flash Flood Warning | BIS | Burleigh, Kidder | 6 hr |
| Aug 16, 2:10 PM CDT | Areal Flood Advisory | BIS | McLean | 5 hr |
| Aug 16, 3:18 PM CDT | Special Weather Statement | BIS | Stutsman | 57 min |
| Aug 16, 3:39 PM CDT | Areal Flood Advisory | BIS | Stutsman | 4 hr |
| Aug 16, 5:46 PM CDT | Special Weather Statement | BIS | Kidder | 29 min |
| Aug 16, 6:12 PM CDT | Special Weather Statement | BIS | Dickey | 63 min |
| Aug 16, 6:29 PM CDT | Areal Flood Advisory | BIS | Dickey | 3 hr |
Nearby
Flash Flood Warnings in North Dakota, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.